Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pink, burning eyes with gummy discharge, extremely red under eyes, taken Loratadine, Dexamethasonum for sever itching on the water lines. Cure?

Hello. two days ago I went to sleep then woke because of my water lines started to itch and this feeling spreaded all over my ynder and uper eye area. I quickly washed my face and went to sleep. nex morning I woke up with swollen eye lids, pinkish eye balls and unnormally red under eye area. I took a tablet of loratadine , bought some eye drops with Dexamethasonum and ointment with Dexamethasonum and neomicin for my eye lids. now two days later I still have pinkish eyes, extremelly red under eyes *I look like a racoon) and burning feeling in one eye. also I noticed a tiny bit of white gummy discharge in my eye corners. please help.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
hii jucheviciute

It might be a pink eye due to viral infection. The same needs to be confirmed witha eye specialist though.

Pls do not use anything with dexamethasone in it. Its very easy to make the problem worse with this drug ans the same should only be used under the care of a eye specialist. U may use a plain antibiotic and a lubricant in the meanwhile.

hope u get better soon
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor